# SDR FDEA201807121697

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,362 hours, 14,871 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 63600105
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED , CAPTS SEAT HAS MISSING LIFE PRESERVER.  LIFE VEST, P/N 63600-105 C/7147186.  INSTALLED NEW LIFE VEST PER MM 25-64-01-2.
